# SDR MALA080227

- Difficulty date: December 29, 2008
- Submitted: January 10, 2009
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 5,871 hours, 4,883 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMB THROUGH 3500 FT, AMBER TOILET SMOKE CAUTION EICAS MESSAGE. MESSAGE WENT AWAY AFTER APPROX 20 SECONDS, VERIFIED ALL OK IN THE LAV. SYS OPS CHECK GOOD IAW FIM 26-00-00.
